# SDR SWAA2016052351986

- Difficulty date: May 19, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 5,520 hours, 5,520 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 232A9220
- Condition: Faulty
- Location: Tot
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, TEMPERATURE PROBE ILLUMINATED.  R & R TOTAL AIR TEMPERATURE PROBE IAW MM.
